dr Saiedinezhad

 | Post date: 2013/02/5 | 

 

AWT IMAGE

AWT IMAGE

Surname: SaiedinezhadName : somayeh Date of birth:1982

Present Position : Assistant Professor Department : Mathematics

Ph.D. ,Iran University of Science and Technology (Iran), 1994 Tel : +98-21- 73225404

Website : http://webpages.iust.ac.ir/ssaiedinnezhad

 E-mail :ssaiedinnezhad AT iust.ac.ir 

Education and Qualifications
Employment
Academic Honors

Research Interests

Journl Papers
Conference papers

Education and Qualifications

• Bs.C.

  Pure Mathematics, Iran university of Science & Technology, 2001-2005.

• Ms.C.

  Pure Mathematics, Analysis, Iran university of Science & Technology, 2005–2007, Thesis: Probabilistic Normed Space and their Functional Analysis, Supervisor: Dr. Mohammad B. Ghaemi.

• Ph.D.

  Pure Mathematics, Analysis, Iran university of Science & Technology, 2008-2012, Thesis: Existence of Solutions for some p(x)- Laplacian problems with Nonlinear Analysis methods, Supervisor: Dr. Mohammad B. Ghaemi.

Employment

 As Assistant Professor of Mathematics, Iran University of Science & Technology( from January 2013).

Academic Honors:

- First grade between BS.C students in school of mathematics, from 2002 to 2004.

- First grade between BS.C graduates in school of mathematics, 2005

- First grade between MS.C students in school of mathematics, 2005 & 2007.

- First grade between MS.C graduates in school of mathematics, 2007.

- Distinguished student between PH.D students in IUST, 2010 .

- Gaining PH.D scholarship from Iran University of Science & Technology.

- National distinguished student, 2011.

- Active member of ‘Assembly of Cultural Offices’ in IUST, from 2002 to 2008.

- Member of Founding Board for ‘Association of cultural engineering of Islamic university’.

Research Interests

Real Analysis

Functional Analysis

Differential equations

Conference papers

1- The Existence of solutions for some classes of Nonlinear P(x)- Boundary Value Problems, EQUAdiff 12, Berno, Czech Republic, 2009.

2.Application of Monotonicity Method on some classes of  P(x)- Laplacian problems, The 8th AIMS conference on Dynamical systems, Differential equations and Applications, Dresden, Germany, 2010.

Journl Papers

1.Invariant and semi-invariant probabilistic normed spaces, Chaos, solutions and Fractals 42 (2009)

256-264. (with M.B. Ghaemi , B. Lafuerza-Guillén)

2.The Existence of weak solution‎‎for degenerate $Sigma Delta_{p_i(x)}$-equation, Journal of

computational analysis and applications, Vol 13, No 4 (2011), 629-641.(With R. P. Agarwal, M. B. Ghaemi)

3. S. Saiedinezhad, The Nehari Manifold for the degenerate P-laplacian quasilinear‎ ‎elliptic equation,Advances in Mathematical Sciences and‎ ‎Applications, Vol. 20,No. 1 (2010), pp. 37-50. (with R. P. Agarwal, M. B. Ghaemi)

4.The Existence of Weak Solution for a class of Nonlinear p(x) - boundary value problem involvingprinciple eigenvalue, Trends in Applied Sciences‎ ‎Research, Vol 7, No 2, 160- 167, 2012. (with M.B. Ghaemi, M. Eshagi Gordji)

5. Preference of Monotonicity Method to Variational‎ ‎Method in Some Classes of p(x) - Laplacian Problems, Australian‎ ‎Journal of Basic and Applied Sciences, 5(6): 1046-1057, 2011. (with M. B. Ghaemi)

6.Some properties of continuous linear operators in topological vector PN- Spaces, Int. J. Nonlinear Anal. Appl. 1 (2010) No.1, 58-64. (with M.B. Ghaemi , B. Lafuerza-Guillén).

7.Inner product in Probabilistic normed space, Journal of science, Vol 22, No 2, 2009. .(With M. B.Ghaemi)

8.Multiplicity results for a nonlinear Robin problem with variable exponent, Journal of Nonlinear and Convex Analysis, In press.


View: 9263 Time(s)   |   Print: 1852 Time(s)   |   Email: 35 Time(s)   |   0 Comment(s)